New cases of almost periodic factorization of triangular matrix functions

Daniel Quint, Leiba Rodman, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)73-102
Number of pages30
JournalMichigan Mathematical Journal
Volume45
Issue number1
DOIs
StatePublished - Jan 1 1998

Fingerprint

Triangular matrix
Matrix Function
Almost Periodic
Factorization

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

New cases of almost periodic factorization of triangular matrix functions. / Quint, Daniel; Rodman, Leiba; Spitkovsky, Ilya.

In: Michigan Mathematical Journal, Vol. 45, No. 1, 01.01.1998, p. 73-102.

Research output: Contribution to journalArticle

@article{0d91700ea147483680b8d7ec1cd0e652,
title = "New cases of almost periodic factorization of triangular matrix functions",
author = "Daniel Quint and Leiba Rodman and Ilya Spitkovsky",
year = "1998",
month = "1",
day = "1",
doi = "10.1307/mmj/1030132084",
language = "English (US)",
volume = "45",
pages = "73--102",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "1",

}

TY - JOUR

T1 - New cases of almost periodic factorization of triangular matrix functions

AU - Quint, Daniel

AU - Rodman, Leiba

AU - Spitkovsky, Ilya

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=0002973769&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002973769&partnerID=8YFLogxK

U2 - 10.1307/mmj/1030132084

DO - 10.1307/mmj/1030132084

M3 - Article

VL - 45

SP - 73

EP - 102

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 1

ER -